# SDR SWIA201335282

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 27,906 hours, 23,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ROW 2CD, EMERGENCY LIGHTS IN FORWARD CABIN DO NOT ILLUMINATE.  FLT#5252 REPLACED THE FLOOR EMERGENCY LIGHT STRIP BY ROW 2CD IAW AMM.
